| Catalog Number |
U4150212 |
| Medical Device Problem Codes |
Break (1069); Difficult to Remove (1528); Material Rupture (1546); Stretched (1601)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, the patient underwent an angioplasty procedure in anterior tibial artery using pta balloon, during the procedure, the pta balloon was allegedly got ruptured.It was further reported that there was a slight resistance in removing the balloon.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one ultra verse 014 dilatation catheter loaded onto a packaging hoop returned for evaluation.Upon visual inspection it was noted there was a longitudinal rupture on the balloon along its length.From the rupture, the inner gw lumen was exposed and broken off from the distal tip.Inner guidewire lumen appeared to be stretched.No anomalies noted to the catheter or the hub.No functional testing was performed due to the condition of the device returned.Therefore, the investigation is confirmed for the reported balloon rupture as longitudinal rupture was noted on the balloon.Also, the investigation is confirmed for the identified break and stretched as inner guidewire lumen was broken off from the distal tip, and it appeared to be stretched.A definitive root cause for the reported balloon rupture, identified break and stretched could not be determined based upon the provided information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (device, component, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, the patient underwent an angioplasty procedure in anterior tibial artery using pta balloon, during the procedure, the pta balloon was allegedly got ruptured.There was no reported patient injury.